MathSciNet Relay Station
MathSciNet bibliographic data
MR1912400 46L55 (22D30)
an Huef, Astrid; Raeburn, Iain Regularity of induced representations and a theorem of Quigg and Spielberg. Math. Proc. Cambridge Philos. Soc. 133 (2002), no. 2, 249–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement